# SDR 04FDEA02046

- Difficulty date: July 12, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 42,952 hours, 8,766 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY EA 1-5750-78010 OUTBOARD TRAILING EDGE FLAPS INBOARD HINGE BRACKET (WING SIDE) CORROSION REPAIR.  OUTBOARD TRAILING EDGE FLAPS INBOARD HINGE BRACKET (WING SIDE) CORROSION REPAIR HAS BEEN COMPLIED.
